On Countable Dense and Strong Local Homogeneity

Volume 53 / 2005

Jan van Mill Bulletin Polish Acad. Sci. Math. 53 (2005), 401-408 MSC: 57N20, 54G20. DOI: 10.4064/ba53-4-5


We present an example of a connected, Polish, countable dense homogeneous space $X$ that is not strongly locally homogeneous. In fact, a nontrivial homeomorphism of $X$ is the identity on no nonempty open subset of $X$.


  • Jan van MillFaculteit Exacte Wetenschappen
    Afdeling Wiskunde
    Vrije Universiteit
    De Boelelaan 1081A
    1081 HV Amsterdam, The Netherlands

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image